# SDR ERAA076670

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N415EH
- Make and model: Bell 412
- Aircraft serial: 33009
- Aircraft time: 15,044 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 6,871 hours, 775 cycles
- Component: Tailboom
- Component part number: 212030100111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 BULKHEAD CRACKED ABOVE ROOF PANEL.  STINGER BULKHEAD UPPER SUPPORT ANGLE CRACKED.  STIFFNER  P/N 212-030-099-028 CRACKED. ROOF PANEL PN 205-032-815-127 HAS CORROSION & SEPERATED.  VERTICAL FIN SUPPORT BULKHEADS PN 212-030-127-029 AND 021 CRACKED.  L/H LOWER VERTICAL FIN SKIN CRACKED FWD BULKHEAD PN 212-030-143-009 SEPERATED. ACTION TAKEN:  REPLACED STIFFNER PN 212-030-99-028.  REPLACED ROOF PANEL & REPLACED FWD BULKHEAD PANEL.  REPLACED BOTH VERTICAL FIN SUPPORT BULKHEADS.  FABRICATED L/H LOWER VERTICAL FIN SKIN.  REPAIRED NO 2 BULKHEAD ABOVE ROOF PANEL.  FABRICATED STINGER BULKHEAD SUPPORT ANGLE.  C/W AIRWORTHINESS DIRECTIVES OR SB'S AS PER ASB 412-90-49 PART II.    THIS INFORMATION FOR FAA SDR.
